| Catalog Number |
8065000095 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the aspiration tubing of the vitrectomy probe was blocked and could not be used before vitrectomy surgery.The surgery was completed on the same day, and it was unknown how the surgery was completed.There was no information about patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).